Research Interests for Jayce R. Getz

Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Keywords:
Algebraic cycles, arithmetic geometry, automorphic representations, number theory, Number theory, Shimura varieties, Trace formulas
Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties

Recent Publications
  1. Getz, JR; Liu, B, A summation formula for triples of quadratic spaces, Advances in Mathematics, vol. 347 (April, 2019), pp. 150-191 [doi[abs]
  2. Getz, JR, Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields, Journal of the London Mathematical Society, vol. 98 no. 2 (October, 2018), pp. 275-305, WILEY [doi[abs]
  3. Getz, JR, Nonabelian fourier transforms for spherical representations, Pacific Journal of Mathematics, vol. 294 no. 2 (January, 2018), pp. 351-373, Mathematical Sciences Publishers [doi[abs]
  4. Getz, JR, A four-variable automorphic kernel function, Research in Mathematical Sciences, vol. 3 no. 1 (December, 2016), Springer Nature [doi[abs]
  5. Getz, JR; Herman, PE, A nonabelian trace formula, Research in Mathematical Sciences, vol. 2 no. 1 (December, 2015), Springer Nature [doi[abs]